# SDR ASAA0680566

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 50,419 hours, 27,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936431
- Condition: Corroded
- Location: Bs 1165-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 28L CORRODED.  REPLACED DAMAGED SECTION WITH REPAIR SPLICE PER SRM 53 02 FIG 18.
